| Model Number |
04.503.506.01 |
| Medical Device Problem Codes |
Break (1069); Entrapment of Device (1212)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/05/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on august 5, 2021, the patient underwent for a surgery.Matrixmandible screws broke during surgery.The surgeon notified that three(3) 6mm self-drilling matrix mandible screw heads sheared off upon insertion into the bone.Another plate and extra screws were used b/c the screws broke.The broken fragments are retained in the patient.There was no surgical delay.The surgery was completed successfully.The patient outcome was unknown.Concomitant device reported.Unknown insertion instrument (part# unknown, lot# unknown, qty 1).Unk - plates: matrixmandible (part# unknown, lot# unknown, qty 1).This complaint involves three (3) devices.This report is for (1) 2.0 ti matrixmandbl scr self-drilling/6.This report is 1 of 3 for (b)(4).